hi, i'm just turned 16 and i'm not really sexually active......never actually had sexual intercourse before and yes i do masturbate
sometime last year i used this shaving foam my brother bought to shave my pubes and i think i reacted to it because some 'lumps' formed on like the skin outside my vagina...not actually IN the vagina...i didn't use it after the once when i did use it and the lumps eventually reduced
last week i shaved and i noticed that one of the lumps was a lot bigger compared to the others and well, i was touching it to see what it was and i think all the rubbing made it become infected because the day after, some pus came out of it as well as some reddish fluid (didn't look like blood)
i got really worried about this lump because my mom has a fibroid AND a polypse in her uterus and i got really really scared so i searched online for suggestions and someone had the same problem as me and had developed a cold and apparently, her vagina has swelled up (she said she couldn't really fit anything in there anymore). I had miraculously gotten a cold as well so i got really scared when i read that and i checked to see if i was swollen as well. i found something really weird...my discharge was DARK BROWN and it was liek something had dropped into my vagina that has split it in two...like when i'm peeing instead of the wee to come out as one body of water it's like dispersed out (like when you put your finger over a tap...know what i mean?)
my period started yesterday and i went to the doctor's & he said he can't examine me while on my period so i should come back when it's over.
i am worrying so much right now about this and i am sooo scared that whatever is going on will cause me fertility problems....i want kids some day and i would really hate to not be able to have kids :( please help me??? i have to wait till monday (it's thursday) to go to the doctor's again
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?